# SDR AU980406

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32R-301
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 8639202
- Condition: Corroded
- Location: Aileron Hinge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON HINGE BRACKETS (4 OFF) CONTAINED SEVERE EXFOLIATION CORROSION.  PART TC:  1,627.
